# SDR ASAA2015081812923

- Difficulty date: August 18, 2015
- Submitted: August 20, 2015
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 32,463 hours, 9,723 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE IN THE FOLOWING MODE; LNAV, MCP SPEED, ALT HOLD, LEVEL AT FL390, F/E IAS/MACH WINDOW OPEN WITH .79 MACH COMMANDED ON A/T, THE COMMANDED SPEED CHANGED FROM .79 TO .80 ON MORE THAN 1 OCCASION AUTONOMOUSLY.  NO KNOBS WERE TURNED OR TOUCHED, NOR BUTTONS PUSHED OR MODE CHANGED.  ACFT GROUNDED. PERFORMED DFCF BITE PROCEDURE, FAULT HISTORY SORTED BY FAULT LEG, REF FIM 22-11, TASK 801, NO FAULTS FOUND, PERFORMED FIM 22-32 TASK 803, ALL SYSTEMS CHECKED NORMAL, NO FAULTS NOTED.  ACFT OK FOR SERVICE.
